| Model Number |
1012447-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a heavily distal right coronary artery that is 99% stenosed.A non-abbott semi-compliant balloon dilatation catheter (bdc) was attempted to pre-dilate the lesion; however, the bdc ruptured.A 2.5x8mm nc trek bdc was used to pre-dilate, but ruptured during the second inflation at 12 atmospheres.A non-abbott bdc was used to continue and a rotablator with a drug coated balloon was used to complete the procedure.There was no adverse patient effects and no clinically significant delay reported.No additional information was provided.